Flagler OARS & AdventHealth Sponsor NARCAN® Event in Palm Coast, Fl

By: Flagler OARS
 
 
Narcan distribution & education event Jan. 14.
Narcan distribution & education event Jan. 14.
PALM COAST, Fla. - Jan. 6, 2022 - PRLog -- Flagler Open Arms Recovery Services and AdventHealth today announced their first collaborative project. They are co-sponsoring a free Narcan distribution and education event entitled INCREASE A LIFESPAN WITH NARCAN on Friday, January 14, 2022, from 4:00 PM to 6:00 PM at Advent Hospital Emergency Room parking lot, 60 Memorial Parkway, in Palm Coast, FL. People can drive through or walk up to receive free Narcan and Narcan educational information.

"If there are prescription opioids in your home, NARCAN® Nasal Spray should be there, too," cautioned Deborah Mcnabb, Advent Director of Community Benefit.

Flagler OARS is a naloxone provider through a generous grant from the Florida Department of Children and Families (DCF) Overdose Prevention Program (OPP).

The DCF Overdose Prevention Program (OPP) is designed to reduce opioid overdose deaths by providing access to FDA-approved emergency opioid antagonists, as defined in s. 381.887(1)(d), F.S., to organizations that serve individuals at risk of witnessing or experiencing an opioid overdose. NARCAN® Nasal Spray is the emergency opioid antagonist DCF currently purchases and makes available to eligible organizations.

NARCAN® Nasal Spray is used to temporarily reverse the effects of opioid medicines. The medicine in NARCAN® Nasal Spray has no effect in people who are not taking opioid medicines. Always carry NARCAN® Nasal Spray with you in case of an opioid overdose.

Use NARCAN® Nasal Spray right away if you or your caregiver think signs or symptoms of an opioid overdose are present, even if you are not sure, because an opioid overdose can cause severe injury or death.

Signs and symptoms of an opioid overdose may include:
  • unusual sleepiness and you are not able to awaken the person with a loud voice or by rubbing firmly on the middle of their chest (sternum);
  • breathing problems including slow or shallow breathing in someone difficult to awaken or who looks like they are not breathing;
  • the black circle in the center of the colored part of the eye (pupil) is very small, sometimes called "pinpoint pupils," in someone difficult to awaken.
Everyone that may need to use NARCAN® Nasal Spray in an opioid overdose should know where NARCAN® Nasal Spray is stored and how to give NARCAN® Nasal Spray before an opioid overdose happens.

Get emergency medical help right away after giving the first dose of NARCAN® Nasal Spray. Rescue breathing or CPR (cardiopulmonary resuscitation) may be given while waiting for emergency medical help.

The signs and symptoms of an opioid overdose can return after NARCAN® Nasal Spray is given. If this happens, give another dose after 2 to 3 minutes using a new NARCAN® Nasal Spray device and watch the person closely until emergency help is received.

Contact
Flagler OARS
***@marketing2go.biz
End
Email:***@marketing2go.biz Email Verified
Tags:Flagler OARS
Industry:Non-profit
Location:Palm Coast - Florida - United States
Subject:Events
Account Email Address Verified     Account Phone Number Verified     Disclaimer     Report Abuse
Marketing 2 Go PRs
Trending News
Most Viewed
Top Daily News



Like PRLog?
9K2K1K
Click to Share